What causes rapid heart rate and shakiness when on Procardia?
My doctor wrote my prescription for procardia 30mg XL to take 1-2 as needed once daily. My pressure was high last night so I took two and 4 hours later woke up with a rapid heart rate and feeling shaky. Not sure if it was a panic attack or what. My question is- is taking 2 procardia 30mg XL the same as taking 1 60 mg XL?
I would like to tell you that palpitation with shakiness either can be anxiety or a febrile episode. It’s recommended for you to consult a physician personally for proper physical and diagnostic evaluation and treatment.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Bhanu Partap, Cardiologist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]